Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

On-Line/Off-Line Threshold Proxy Re-Signature Scheme through the Simulation Approach

PP: 3251-3261
Author(s)
Xiaodong Yang, Guojuan Gao, Yanan Li, Yan Li, Caifen Wang,
Abstract
On-line/off-line threshold proxy re-signatures can efficiently improve the the performance of threshold proxy re-signature schemes. A simulation theorem for on-line/off-line threshold proxy re-signature schemes is presented in this paper. This theorem provides a theoretical basis for constructing an on-line/off-line threshold proxy re-signature scheme through the simulation approach, where the security of an on-line/off-line threshold proxy re-signature scheme can be reduced to that of its underlying divisible online/ off-line proxy re-signature scheme. Furthermore, we propose an on-line/off-line threshold proxy re-signature scheme which is proven secure (unforgeable and robust) under the computational Diffie-Hellman assumption and the discrete logarithm assumption. The on-line phase of the proposed scheme is efficient: computing a re-signature does not require any heavy computations such as exponentiations or pairings.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved